# SDR IPXA2021040167604

- Difficulty date: March 15, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279734200200
- Condition: Damaged
- Location: Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PNL 162MF DAMAGEDFABBED PER SREO A300-5320-16407-E
